International Journal of Mathematics and Mathematical Sciences
Volume 24 (2000), Issue 8, Pages 519-527
doi:10.1155/S016117120000404X
On partitions with difference conditions.
José Plínio O. Santos1
and Paulo Mondek1
1IMECC-UNICAMP Cx.P. 6065, Campinas 13083-970, SP, Brazil
3CCET-UFMS Cx.P. 549, Campo Grande 79070-900, MS, Brazil
Abstract
We present two general theorems having interesting special cases. From one of them we give a new proof for theorems of Gordon using a bijection and from another we have a new combinatorial interpretation associated with a theorem of Göllnitz.